INSTABILITY OF A FIFTH ORDER NON-LINEAR VECTOR DELAY DIFFERENTIAL EQUATION WITH MULTIPLE DEVIATING ARGUMENTS


Tunc C.

UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, vol.76, no.1, pp.155-162, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 76 Issue: 1
  • Publication Date: 2014
  • Title of Journal : UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS
  • Page Numbers: pp.155-162

Abstract

In this work, we study a fifth order non-linear vector delay differential equation with multiple deviating arguments. Some criteria for guaranteeing the instability of zero solution of the equation are given by using the Lyapunov-Krasovskii functional approach. Comparing with the previous literature, our result is new and complements some known results.